# SDR CHQA20140314084

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N974RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145203
- Aircraft time: 35,112 hours, 32,629 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,035 hours, 23,185 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 4PB717T2
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A PITCH TRIM MAIN INOPERATIVE MSG IN FLIGHT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX REPLACED THE AUTO PILOT DISCONNECT SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
